e-space
Manchester Metropolitan University's Research Repository

    Items where Author is "Simmons, MJH"

    Up a level
    Export as [feed] Atom [feed] RSS
    Group by: Item Type | No Grouping
    Jump to: Article
    Number of items: 2.

    Article

    Alsharif, AM, Decent, SP ORCID logoORCID: https://orcid.org/0000-0002-2272-6844, Parau, EI, Simmons, MJH and Uddin, J (2018) The trajectory of slender curved liquid jets for small Rossby number. IMA Journal of Applied Mathematics, 84 (1). pp. 96-117. ISSN 0272-4960

    Decent, SP ORCID logoORCID: https://orcid.org/0000-0002-2272-6844, Pǎrǎu, EI, Simmons, MJH and Uddin, J (2018) On mathematical approaches to modelling slender liquid jets with a curved trajectory. Journal of Fluid Mechanics, 844. pp. 905-916. ISSN 0022-1120

    This list was generated on Fri Apr 19 05:55:55 2024 BST.